# SDR DALA2016041202786

- Difficulty date: April 11, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 38,631 hours, 26,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 187
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FLOOR WEB BETWEEN BS 194, BS 187 X=53.5, SM, W1, CARD 73, ZONE 200.  FLOOR WEB WAS REPAIRED IAW SRM 53-00-00, REPAIR 1, FIG 201, 51-41-02, AND 51-10-04, PAR 37.
